# SDR QMLA2011011511008

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N316PM
- Make and model: Pilats PC1245
- Aircraft serial: 241
- Aircraft time: 4,938 hours, 4,685 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,861 hours, 4,539 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOTS & CREW DETECTED AN UNUSUAL ODOR AFTER TAKEOFF, WHICH AFFECTED THE EYES. CHECKED ALL SYS WITH ACFT PLUGGED IN TO GPU.  NO ODOR PRESENT.  CHECKED & FOUND NO CIRCUIT BREAKERS POPPED.  CHECKED FOOT WARMER & AUX HEATERS.  NO ODOR PRESENT. VISUALLY INSPECTED ECS SYS AND ENG.  NO OIL OR FUEL LEAKS FOUND.  ALL SYS FUNCTIONED PROPERLY WITH ACFT PLUGGED IN TO GPU FOR 20 TO 30 MINUTES.  RAN ENGINE ON GROUND RUN WITH ALL SYS ON.  NO ODORS PRESENT & ALL SYS FUNCTIONED PROPERLY.  OPS CHECK FLT PERFORMED. ECS & ALL OTHER SYS FUNCTIONED PROPERLY.  SUSPECT, DURING CLEANING OF ACFT INTERIOR & EXTERIOR, THAT SOAP ENTERED THE INTAKE FOR THE ENGINE AND MADE IT TO THE P3 AIR SUPPLY FOR THE ECS AND INTO THE CABIN WHEN THE ENGINE WAS RUNNING. OR PRODUCT FROM THE CLEANING THE FLOOR IN THE CABIN ENTERED THE SYS AND SMELLED WHEN THE ECS WAS TURNED ON. COULD NOT DUPLICATE PROBLEM. ACFT RETURNED TO SERVICE.
